Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 181, NWS Fort Worth, TX

May 28, 2021Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2021, 2:06 AM CDT for Wise County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2021, 2:06 AM CDT (07:06 UTC)
Expired
May 28, 2021, 2:42 AM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 2:12 AM CDTTSTM WND DMG5 N Decatur, TXSOCIAL MEDIA REPORT OF SEVERAL TREES UPROOTED OR LARGE BRANCHES DOWN 5 MILES NORTH OF DECATUR. TIME ESTIMATED BY RADAR.
May 28, 2:30 AM CDTTSTM WND DMG9 Nw Ponder, TXSOCIAL MEDIA REPORT SEVERAL LARGE TREES UPROOTED OR LARGE BRANCHES DOWN IN DENTON CREEK FARMS AND IN A NEARBY NEIGHBORHOOD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1480 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS54 KFWD 280706
SVRFWD
TXC497-280800-
/O.NEW.KFWD.SV.W.0181.210528T0706Z-210528T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
206 AM CDT Fri May 28 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northern Wise County in north central Texas...

* Until 300 AM CDT.

* At 206 AM CDT, a severe thunderstorm was located near Alvord, or 7
  miles northeast of Bridgeport, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Decatur, Bridgeport, Alvord, Chico, Runaway Bay and Lake
  Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3343 9738 3321 9739 3318 9740 3316 9789
      3343 9786
TIME...MOT...LOC 0706Z 268DEG 34KT 3331 9771 

HAIL...1.00IN
WIND...60MPH
$$

79
2 follow-up statements
824 
WWUS54 KFWD 280724
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
224 AM CDT Fri May 28 2021

TXC497-280800-
/O.CON.KFWD.SV.W.0181.000000T0000Z-210528T0800Z/
Wise TX-
224 AM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN WISE COUNTY...

At 223 AM CDT, a severe thunderstorm was located 10 miles northeast
of Decatur, moving east at 45 mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Decatur and Alvord. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3343 9738 3321 9739 3318 9740 3317 9773
      3342 9774
TIME...MOT...LOC 0723Z 264DEG 37KT 3334 9747 

HAIL...1.00IN
WIND...65MPH
 
$$

79
175 
WWUS54 KFWD 280742
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
242 AM CDT Fri May 28 2021

TXC497-280751-
/O.CAN.KFWD.SV.W.0181.000000T0000Z-210528T0800Z/
Wise TX-
242 AM CDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds are still possible.

LAT...LON 3343 9738 3321 9739 3318 9740 3317 9773
      3342 9774
TIME...MOT...LOC 0741Z 268DEG 34KT 3335 9727 

$$

79

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:47 AM CDT, 19 minutes earlier.

Area forecast discussion, May 28, 1:47 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
147 AM CDT Fri May 28 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Friday Night/

A line of showers and thunderstorms, which developed over Oklahoma
along a cold front Thursday afternoon, continues to slowly move
south and southeast across North Texas. Although this complex
remains below severe limits, small hail and wind gusts up to 50
mph cannot be ruled out along the leading edge of thunderstorms
and outflow boundary. Heavy rainfall may result in minor flooding
issues by early Friday morning, especially given the antecedent
conditions over the past few weeks. Over the next few hours, the
highest PoPs will be generally along and east of the I-35
corridor, but we'll keep at least 30-40% PoPs further west to
account for a few discrete cells that have developed early this
morning. Otherwise, overcast skies prevail across most of North
and Central Texas as high cloud cover associated with this complex
and earlier dryline thunderstorms blankets the region.

There should be a lull in precipitation across most of North Texas
by 3-5AM and across our far southeastern counties by 6-7AM as the
complex weakens and exits the region. I did keep some low PoPs
across parts of Central Texas late Friday morning, but it's
possible the morning hours remain precipitation-free. The
aforementioned cold front is expected to become stationary just
along or south of the I-20 corridor, resulting in northerly winds
across North Texas through most of the day on Friday. South of the
boundary, southerly to southeasterly winds will keep dewpoints in
the low 70s.

Showers and thunderstorms are expected to develop along and south
of the stationary boundary Friday afternoon, with the best
potential for development generally along/south of I-20 and
along/west of I-35. Given the rich low-level moisture in place across
the southern half of the region and presence of steep mid level
lapse rates and instability, strong to severe discrete thunderstorms
are possible. The main threat with this activity will be damaging
wind gusts and large hail. The exact location on where thunderstorms
develop will be highly dependent on where the frontal boundary
stalls, so check back for updates as we continue to refine the
forecast. As we head into Friday evening and night, the highest
rain/storm chances will remain confined to areas south of the I-20
corridor.

Garcia

&&

.LONG TERM... /Issued 353 PM CDT Thu May 27 2021/
/Friday Night through Thursday/

Friday night's forecast is heavily dependent upon the intensity of
tonight's complex of storms as there is quite a bit of variability
among the guidance. As of this writing, we'll keep relatively high
PoPs in the forecast, particularly south and southwest of the
Metroplex. If tonight's complex is particularly strong, then
outflow and the associated frontal boundary may get pushed well
south and storm chances would be considerably lower. This is
suggested by the latest NAM guidance and we'll continue to adjust
PoPs accordingly. Any convective activity should continue to move
southeast through early Saturday morning with a generally quiet
afternoon. High temperatures will top out in the lower 80s on
Saturday.

It looks like the active pattern will continue into at least the
middle of next week with persistent troughing over the western
CONUS. This will result in primarily diurnally driven convective
development off to our west each afternoon and evening. Some of
these storms will move into our far western counties Sunday night
with the coverage of storms increasing on Monday and Monday night
across the region. A slow moving upper trough will remain out over
northwest Mexico into midweek. Ample moisture and instability each
day will result in scattered showers and thunderstorms through
Wednesday. Sporadic severe weather will be possible over the next
7 days with a continued threat for isolated flash flooding.

Dunn

&&

.AVIATION... /NEW/
/06Z TAFs/

A line of showers and thunderstorms continues to push southward,
sending an outflow boundary toward the Metroplex terminals. Expect
a northward wind shift with the boundary with wind gusts near 30
to 35 knots. The convection is expected to move south to southeast
and may reach Waco closer to 9Z if it maintains intensity.

Ceilings should eventually fall to MVFR after 8-9Z across Central
Texas and linger through the early morning hours. For the
Metroplex terminals, it is possible MVFR ceilings are delayed
until closer 10-12Z. VFR should return by late Friday morning and
prevail through the remainder of the forecast period.

Across the Metroplex terminals, winds should remain out of the
north to northeast through Friday night as the cold front moves
south. However, the front is expected to stall just south of the
I-20 corridor on Friday, and this will result in additional
convection along and south of the boundary during the afternoon
hours. Opted to include a VCTS mention for the Metroplex terminals
Friday afternoon to account for this potential, but it is possible
the front stalls further south and the VCTS may be removed in
subsequent TAF issuances.

For Waco, winds should remain out of the south and southeast
through most of the forecast period. Impacts due to developing
convection along the stalled boundary are possible late Friday
afternoon and evening.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  79  64  79  65 /  40  20   5  10  20
Waco                68  81  66  79  65 /  60  40   0  20  10
Paris               61  78  57  74  60 /  20  20   5  10  10
Denton              61  78  60  76  62 /  30  20   5  20  20
McKinney            63  78  61  77  63 /  30  20   0  10  20
Dallas              67  80  65  79  66 /  40  20   0  10  20
Terrell             64  80  61  77  62 /  40  30   5  10  10
Corsicana           67  80  63  79  65 /  60  30   5  10   5
Temple              66  81  65  79  65 /  60  40   5  10  10
Mineral Wells       63  78  62  77  63 /  50  20   5  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 28, 1:43 AM CDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
143 AM CDT Fri May 28 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-290645-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
143 AM CDT Fri May 28 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Rest of Tonight.

Thunderstorm across North Texas early this morning continue to move
south and southeast. Gusty winds and small hail are the main threats.
Additionally, heavy rainfall may result in flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms remain possible on Friday and early Saturday before a
break in storm chances on Sunday. There is a conditional threat for
severe weather on Friday. If strong to severe storms develop late
Friday afternoon, large hail and damaging winds will be possible.

Additional thunderstorms are possible during the first half of next
week. Any storms during this time period could contain strong wind
gusts and heavy rainfall that may result in flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 27, 11:43 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1143 PM CDT Thu May 27 2021

TXZ093>095-104>107-280530-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Grayson TX-Delta TX-Fannin TX-
1143 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHERN
HOPKINS...LAMAR...DELTA...NORTHEASTERN COLLIN...EASTERN GRAYSON AND
FANNIN COUNTIES UNTIL 1230 AM CDT...

At 1142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Blossom to near Whitewright. Movement was east
at 40 mph. The Paris Airport recorded 35 mph wind gusts around 11:30
P.M.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

 Locations impacted include...
Sherman, Paris, Denison, Bonham, Anna, Van Alstyne, Howe, Pottsboro,
Leonard, Cooper, Honey Grove, Whitewright, Gunter, Blossom, Wolfe
City, Bells, Tom Bean, Savoy, Celeste and Ector.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3388 9554 3388 9531 3330 9531 3328 9632
      3342 9676 3388 9664 3388 9660 3385 9663
      3382 9653 3377 9650 3378 9643 3369 9634
      3377 9629 3375 9619 3384 9615 3384 9602
      3389 9593 3384 9577 3389 9575 3394 9559
TIME...MOT...LOC 0442Z 288DEG 36KT 3365 9539 3355 9642

Bain
Special weather statement, May 27, 11:46 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1146 PM CDT Thu May 27 2021

TXZ091>093-280530-
Grayson TX-Cooke TX-Montague TX-
1146 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE...COOKE AND WESTERN
GRAYSON COUNTIES UNTIL 1230 AM CDT...

At 1146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bowie to near Gunter. Movement was south
at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3390 9758 3391 9746 3382 9743 3386 9726
      3392 9721 3380 9721 3372 9714 3395 9698
      3396 9691 3387 9688 3387 9680 3382 9676
      3391 9665 3342 9676 3340 9671 3341 9688
      3344 9797 3388 9796 3386 9783 3399 9769
TIME...MOT...LOC 0446Z 339DEG 26KT 3359 9790 3352 9680

Bain
Special weather statement, May 28, 12:20 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1220 AM CDT Fri May 28 2021

TXZ094-095-103>107-119-120-123-280615-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Rockwall TX-Denton TX-Rains TX-
Delta TX-Fannin TX-Dallas TX-
1220 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HUNT...NORTHEASTERN
DENTON...HOPKINS...RAINS...SOUTHEASTERN LAMAR...DELTA...COLLIN...
NORTHEASTERN DALLAS AND SOUTHERN FANNIN COUNTIES UNTIL 115 AM CDT...

At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Deport to near Campbell to
near McKinney. Movement was southeast at 35 mph.

Half inch hail and wind gusts up to 45 mph will be possible with
these storms.

 Locations impacted include...
Dallas, Plano, Garland, McKinney, Carrollton, Frisco, Richardson,
Allen, Rowlett, Wylie, Rockwall, The Colony, Greenville, Sachse,
Sulphur Springs, Addison, Commerce, Little Elm, Murphy and Prosper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Lavon...Lake Ray Hubbard or Lake Tawakoni, get
out of the water and move indoors or inside a vehicle. If you can
hear thunder, you are close enough to be struck by lightning. Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3297 9532 3297 9567 3285 9566 3284 9629
      3282 9630 3283 9653 3287 9672 3300 9685
      3342 9703 3339 9609 3351 9533
TIME...MOT...LOC 0519Z 318DEG 29KT 3344 9536 3319 9597 3317 9665

Bain
Special weather statement, May 28, 12:31 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1231 AM CDT Fri May 28 2021

TXZ091>093-102-103-280615-
Denton TX-Grayson TX-Cooke TX-Montague TX-Wise TX-
1231 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE...
NORTHEASTERN WISE...NORTHERN DENTON...COOKE AND SOUTHWESTERN GRAYSON
COUNTIES UNTIL 115 AM CDT...

At 1230 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forestburg to near Dorchester. Movement
was southeast at 30 mph.

Half inch hail and winds of up to 45 mph will be possible with these
storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3377 9719 3372 9714 3372 9711 3376 9708
      3373 9667 3340 9676 3342 9704 3316 9693
      3330 9741 3342 9774 3380 9763
TIME...MOT...LOC 0530Z 293DEG 26KT 3350 9758 3349 9670

Bain
Special weather statement, May 28, 1:14 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
114 AM CDT Fri May 28 2021

TXZ104-105-107-119>123-135-280715-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Collin TX-Rockwall TX-
Rains TX-Henderson TX-Dallas TX-
114 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...SOUTHERN HUNT...
KAUFMAN...VAN ZANDT...NORTHWESTERN HENDERSON...HOPKINS...RAINS...
SOUTHERN COLLIN AND EASTERN DALLAS COUNTIES UNTIL 215 AM CDT...

At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winnsboro to near Emory to near Garland.
Movement was southeast at 30 mph.

Strong thunderstorm outflow winds extended several miles ahead of
the main squall line and will be capable of 30 to 40 mph winds.

Wind gusts up to 50 mph will be possible with these storms.

 Locations impacted include...
Dallas, Plano, Garland, Mesquite, McKinney, Frisco, Richardson,
Allen, Rowlett, Wylie, Rockwall, Greenville, Balch Springs, Sachse,
Terrell, Sulphur Springs, Seagoville, Forney, Kaufman and Gun Barrel
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Lavon...Lake Ray Hubbard or Lake Tawakoni, get
out of the water and move indoors or inside a vehicle. If you can
hear thunder, you are close enough to be struck by lightning. Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3296 9566 3272 9564 3268 9560 3248 9560
      3235 9545 3234 9645 3241 9644 3245 9650
      3253 9651 3255 9657 3317 9680 3314 9594
      3329 9531 3296 9531
TIME...MOT...LOC 0613Z 314DEG 28KT 3297 9534 3281 9575 3291 9668

Bain
Special weather statement, May 28, 1:20 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
120 AM CDT Fri May 28 2021

TXZ091-092-101-102-280715-
Cooke TX-Montague TX-Wise TX-Jack TX-
120 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE...NORTHERN
WISE...NORTHERN JACK AND SOUTHWESTERN COOKE COUNTIES UNTIL 215 AM
CDT...

At 119 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Bluegrove, or 19 miles north of Jacksboro, moving east
at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

 Locations impacted include... Antelope, Postoak, Bowie, Muenster,
Alvord, Sunset, Forestburg and Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

Torrential rainfall is also occurring with this storm, and may lead
to minor flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Amon G. Carter, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.

&&

LAT...LON 3367 9734 3335 9739 3337 9842 3347 9842
      3347 9798 3364 9798
TIME...MOT...LOC 0619Z 270DEG 38KT 3350 9823

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall24 hr
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt37 hr
May 27, 10:39 PM CDTSpecial Weather StatementFWDCooke, Grayson21 min
May 27, 10:57 PM CDTSpecial Weather StatementFWDMontague48 min
May 27, 11:12 PM CDTSpecial Weather StatementFWDGrayson48 min
May 27, 11:43 PM CDTSpecial Weather StatementFWDDelta, Fannin, Grayson, Lamar47 min
May 27, 11:46 PM CDTSpecial Weather StatementFWDCooke, Montague44 min
May 28, 12:20 AM CDTSpecial Weather StatementFWDCollin, Delta, Hopkins, Hunt, Rains, Rockwall55 min
May 28, 12:31 AM CDTSpecial Weather StatementFWDCooke44 min
May 28, 1:14 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt61 min
May 28, 1:20 AM CDTSpecial Weather StatementFWDMontague55 min
May 28, 2:31 AM CDTSevere Thunderstorm WarningFWDDenton37 min
May 28, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 28, 9:54 AM CDTRiver Flood WarningFWDCollin11 hr
May 28, 10:02 AM CDTSpecial Weather StatementFWDErath13 min
May 28, 10:42 AM CDTSpecial Weather StatementFWDComanche18 min
May 28, 10:47 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland43 min
May 28, 11:11 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland49 min
May 28, 11:40 AM CDTSevere Thunderstorm WarningFWDComanche50 min
May 28, 11:44 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton61 min
May 28, 11:52 AM CDTFlash Flood WarningFWDComanche113 min
May 28, 11:57 AM CDTSevere Thunderstorm WarningFWDEastland, Erath24 min
May 28, 12:10 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 28, 12:47 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills58 min
May 28, 1:04 PM CDTSpecial Weather StatementFWDMcLennan26 min
May 28, 1:21 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 28, 1:26 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas79 min
May 28, 1:43 PM CDTSevere Thunderstorm WarningFWDHamilton32 min
May 28, 2:00 PM CDTAreal Flood AdvisoryFWDComanche3 hr
May 28, 2:32 PM CDTAreal Flood AdvisoryFWDHood, Somervell3 hr
May 28, 2:44 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, McLennan61 min
May 28, 2:51 PM CDTFlash Flood WarningFWDMcLennan3 hr
May 28, 3:10 PM CDTSpecial Weather StatementFWDEastland35 min
May 28, 3:32 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton7 hr
May 28, 3:40 PM CDTSpecial Weather StatementFWDHill20 min
May 28, 3:43 PM CDTSpecial Weather StatementFWDFalls47 min
May 28, 3:49 PM CDTSpecial Weather StatementFWDCoryell26 min
May 28, 3:52 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 28, 4:18 PM CDTSpecial Weather StatementFWDFalls57 min
May 28, 4:21 PM CDTSpecial Weather StatementFWDLampasas, Mills54 min
May 28, 4:27 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
May 28, 4:33 PM CDTAreal Flood AdvisoryFWDFalls6 hr
May 28, 4:37 PM CDTSpecial Weather StatementFWDBell38 min
May 28, 5:01 PM CDTSpecial Weather StatementFWDHamilton29 min
May 28, 5:15 PM CDTSpecial Weather StatementFWDRobertson45 min
May 28, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson5 hr
May 28, 5:49 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 28, 5:55 PM CDTSpecial Weather StatementFWDMcLennan50 min
May 28, 6:04 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 28, 6:56 PM CDTRiver Flood WarningFWDCoryell18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.